advertisement
Question
Posted by: David | 2019/03/18

Storwin for cholesterol side effects?

I have been using the Storwin for a few years already, all of a sudden I feel very sad (I am a very positive person) and it sound like there is another "thing" that speaks to me and makes me extremely sad. I do not use any other drugs or medication than Storwin - always had a wonderful life but now this weird change has taken place for about six weeks now? Please advise. Thank You.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/03/21

Hi David

It might not be the Storwin, although I would definitely discuss the possibility of changing to a different cholesterol medication or even stopping the meds for a while to see if your mood improves. Please do not do this without discussing this with your doctor. Good luck and I hope that you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement